| Model Number |
1001682 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced a kinked infusion set cannula on(b)(6)2026.The issue caused the patient¿s blood glucose to display high, and the patient addressed the high blood glucose with a correction bolus via pump.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Reporting site: 8021545.Manufacturing site: 3003442380.